Alert archive / Tennessee / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 210, NWS Nashville, TN

June 6, 2025Robertson County, Sumner County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 6, 2025, 2:55 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2025, 2:55 PM CDT (19:55 UTC)
Expired
Jun 6, 2025, 3:29 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:11 PM CDTTornado WatchSPC7 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:20 PM CDT, 2 hours 35 minutes earlier. Its key messages:

  • Updated at 1215 PM CDT Fri Jun 6 2025
  • Low risk for severe storms Friday afternoon into the early evening hours. Main concerns are damaging wind gusts and heavy rain potentially leading to localized flooding.
  • Low risk for severe storms Saturday, however confidence is low in exact coverage and timing.
  • While Sunday could be dry for most of Middle TN, unsettled weather continues into next week.
Area forecast discussion, Jun 6, 12:20 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1220 PM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1215 PM CDT Fri Jun 6 2025

- Low risk for severe storms Friday afternoon into the early
  evening hours. Main concerns are damaging wind gusts and heavy
  rain potentially leading to localized flooding.

- Low risk for severe storms Saturday, however confidence is low
  in exact coverage and timing.

- While Sunday could be dry for most of Middle TN, unsettled
  weather continues into next week.

&&

.SHORT TERM...
(Rest of today through Saturday night)
Issued at 1037 AM CDT Fri Jun 6 2025

A shortwave is tracking east through Missouri & Arkansas this
morning, and with it is a MCS moving along with it. It's this
feature we'll be watching closely throughout the day. Ahead of it,
showers and a few thunderstorms have already begun to popup across
Middle TN. This activity so far has generally be short-lived with
weak updrafts, however, we are still expecting a more favorable
environment for strong to severe storms by the afternoon hours.
Rich moisture is present across Middle TN with current dewpoint
readings in the 70s and a PWAT on the 12Z sounding of 1.62 inches.
This reading is just below the 90th percentile for the date, but
PWATs will be on the rise to 1.75 to 2 inches by this evening.
This abundant moisture combined with strong daytime heating will
result in a very unstable atmosphere with CAPE values of 1500-2500
J/kg. Bulk shear will also be improving as the day progresses to
30-40 knots which will better support updrafts.

CAMs do show the MCS off to our west weakening and potentially even
diminishing as it nears the Mississippi River. However, as the
shortwave continues to track into the Midwest, our very unstable
environment should be supportive of redeveloping these storms
through the evening. Confidence remains low regarding timing of
storms through the remainder of the day with models all over the
place. The general trend has been shifting the main timing of storms
to later with main line of storms perhaps not impacting the
Nashville area until the 6-7pm hour. Regardless, folks out and about
today should stay weather-aware through the evening. An areawide
slight risk remains in effect with the main hazards with any
strong to severe thunderstorm being damaging straight-line winds
and heavy rain. Forecast soundings do show okay mid-level lapse
rates at around 6.5 C/km so there remains a low chance for hail,
especially with any more discrete cells. The tornado threat is
very low with little helicity.

Storm coverage should wane by midnight, but the unsettled weather
continues into Saturday. Another MCS will be ongoing over the
Oklahoma area Saturday morning, and this will be another feature to
watch closely as it advances east. However, CAMs have been
consistently showing over the past few runs this one taking a more
southeasterly track which would either steer the stronger storms
into southern Middle TN or even bypass Middle TN all together. We
wouldn't be completely out of the woods though for Saturday as still
plenty of instability and moisture would result in additional
thunderstorms during peak heating. Another areawide slight risk is
still in effect for Saturday, however, confidence in any severe
potential is low and will be dependent on the trajectory of the next
MCS.

&&

.LONG TERM...
(Sunday through next Friday)
Issued at 1037 AM CDT Fri Jun 6 2025

By Sunday, a front finally pushes through Middle TN with storm
coverage tapering off. We do maintain low to medium rain chances
mainly across southern and eastern Middle TN ahead of the front. But
depending on how quickly the front makes it through the area, Sunday
has the potential to be a nicer day, especially for any outdoor
events in and near the metro area. But the unsettled pattern
continues into next week. By Monday, a large trough takes shape over
the Great Lakes area, helping to keep rain and thunderstorm chances
going into Tuesday. Models suggest we should get a break Wednesday
as the trough exits the area. Confidence is low in the overall
pattern late week, but for now, it looks to be unsettled enough to
warrant low rain chances through the end of the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Fri Jun 6 2025

Scattered showers and thunderstorms are developing across Middle
TN this afternoon. Coverage is expected to become more widespread
through the afternoon. A more organized line of storms is
forecasted to push through the area late this afternoon and
evening. Tried to provide best timing for thunderstorms in latest
TAFs. After 05z, most storm activity will have exited the area.
Behind the system, models are suggesting some mid-level CIGs
moving in after 06z, leading to widespread MVFR conditions through
the remainder of the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      72  85  71  86 /  60  70  80  30
Clarksville    70  83  69  84 /  60  70  90  10
Crossville     65  80  64  78 /  70  80  90  60
Columbia       70  84  69  83 /  60  70  80  30
Cookeville     67  80  67  79 /  70  80 100  40
Jamestown      65  81  64  78 /  70  80  90  50
Lawrenceburg   69  83  68  83 /  50  80  90  40
Murfreesboro   70  85  69  84 /  60  70 100  40
Waverly        68  81  67  82 /  60  80  90  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Clements
LONG TERM....Clements
AVIATION.....Cravens

In the hours before

Special weather statement, Jun 6, 10:35 AM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
1035 AM CDT Fri Jun 6 2025

TNZ007-008-027-061600-
Robertson TN-Davidson TN-Sumner TN-
1035 AM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND SOUTHEASTERN ROBERTSON COUNTIES THROUGH 1100
AM CDT...

At 1035 AM CDT, Doppler radar was tracking a strong thunderstorm near
Joelton, or 10 miles north of Nashville, moving northeast at 30 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Gallatin, Hendersonville, Goodlettsville, White House, Millersville,
Greenbrier, Ridgetop, Cross Plains, Joelton, and Whites Creek.

This includes the following highways...
 Interstate 65 between mile markers 92 and 112.
 Interstate 24 between mile markers 35 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3634 8647 3632 8655 3631 8656 3624 8681
      3635 8690 3654 8663
TIME...MOT...LOC 1535Z 235DEG 27KT 3632 8681

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

CC
Special weather statement, Jun 6, 11:31 AM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Nashville TN
1131 AM CDT Fri Jun 6 2025

TNZ008-009-028>030-061700-
Wilson TN-Trousdale TN-Sumner TN-Macon TN-Smith TN-
1131 AM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SMITH...
SOUTHEASTERN SUMNER...NORTHEASTERN WILSON...SOUTHWESTERN MACON AND
TROUSDALE COUNTIES THROUGH NOON CDT...

At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lebanon, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lebanon, Hartsville, Bledsoe Creek State Park, Dickerson Chapel
Recreation Area, and Dixon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3620 8641 3636 8642 3651 8605 3627 8596
TIME...MOT...LOC 1631Z 250DEG 26KT 3632 8633

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Clements
Special weather statement, Jun 6, 1:20 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Nashville TN
120 PM CDT Fri Jun 6 2025

TNZ005-006-061900-
Stewart TN-Montgomery TN-
120 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONTGOMERY AND
STEWART COUNTIES THROUGH 200 PM CDT...

At 120 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or near Dover, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Clarksville, Big Rock, Cumberland City, Indian Mound, Palmyra,
and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8745 3643 8744
      3634 8789 3666 8793 3667 8790
TIME...MOT...LOC 1820Z 248DEG 28KT 3657 8785

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mueller
Special weather statement, Jun 6, 1:46 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
146 PM CDT Fri Jun 6 2025

TNZ006-061930-
Montgomery TN-
146 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT MONTGOMERY COUNTY THROUGH 230 PM
CDT...

At 146 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Clarksville, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clarksville, Palmyra, Cunningham, and Woodlawn.

This includes Interstate 24 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for Middle
Tennessee.

&&

LAT...LON 3643 8717 3634 8757 3657 8762 3664 8740
      3664 8721
TIME...MOT...LOC 1846Z 247DEG 28KT 3648 8754

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mueller

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:35 AM CDTSpecial Weather StatementOHXSumner25 min
Jun 6, 11:31 AM CDTSpecial Weather StatementOHXTrousdale29 min
Jun 6, 12:11 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson29 min
Jun 6, 1:20 PM CDTSpecial Weather StatementOHXStewart40 min
Jun 6, 1:46 PM CDTSpecial Weather StatementOHXMontgomery44 min
Jun 6, 1:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson39 min
Jun 6, 2:04 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry41 min
Jun 6, 2:23 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner37 min
Jun 6, 2:29 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart28 min
Jun 6, 3:06 PM CDTSpecial Weather StatementOHXWilliamson39 min
Jun 6, 3:09 PM CDTSpecial Weather StatementOHXVan Buren36 min
Jun 6, 3:33 PM CDTSpecial Weather StatementOHXBedford, Marshall27 min
Jun 6, 3:40 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson26 min
Jun 6, 3:46 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy44 min
Jun 6, 4:02 PM CDTSpecial Weather StatementOHXBedford28 min
Jun 6, 4:09 PM CDTAreal Flood AdvisoryOHXWilson3 hr
Jun 6, 4:19 PM CDTSevere Thunderstorm WarningOHXGrundy26 min
Jun 6, 4:26 PM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart49 min
Jun 6, 5:01 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart44 min
Jun 6, 5:39 PM CDTSpecial Weather StatementOHXCheatham, Robertson36 min
Jun 6, 6:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.